On equivariant slice knots

Cited 9 time in webofscience Cited 0 time in scopus
  • Hit : 472
  • Download : 0
We suggest a method to detect that two periodic knots are not equivariantly concordant, using surgery on factor links. We construct examples which satisfy all known necessary conditions for equivariant slice knots-Naik's and Choi-Ko-Song's improvements of classical results on Seifert forms and Casson-Gordon invariants of slice knots-but are not equivariantly slice.
Publisher
AMER MATHEMATICAL SOC
Issue Date
1999-07
Language
English
Article Type
Article
Keywords

LINK CONCORDANCE; GORDON

Citation

PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.127, no.7, pp.2175 - 2182

ISSN
0002-9939
URI
http://hdl.handle.net/10203/75317
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 9 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0